# SDR ASAA2015041911387

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 31,077 hours, 9,312 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FRONT SPINNER CONE MISSING 50 PERCENT OR GREATER OF BLACK ANODIZED COATING.  ACFT GROUNDED.  R & R NR 1 ENGINE SPINNER IAW MM 72-21-01-000-801, AMM 72-21-01-400-801.
